# SDR A6WA20134649

- Difficulty date: January 13, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD AT ANGLE FOR RIGHT WING CENTER L/E CRACKED.  REMOVED AND REPLACED LEADING EDGE.
